# SDR SWAA030995

- Difficulty date: May 2, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 49,731 hours, 47,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819121
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND UPPER NLG W/W SKIN CRACKED AT AFT OUTBOARD LT CORNER OF NOSE TIRE BRAKE PAD.  REPAIRED SKIN PER SWA EA.
